FitnessQuestion about CreatinePosted:

Slade_Wilson
  • E3 2017
Status: Offline
Joined: Aug 29, 20125 Year Member
Posts: 3,336
Reputation Power: 130
Yesterday, I bought creatine for the 1st time & mixed 1 teaspoon in my water. Now after my workout, I happen to look at my hands & they were blood red. Why is that?

EDIT: the redness in my hands went away after a bit. Still weird tho?


Last edited by Slade_Wilson ; edited 1 time in total
#2. Posted:
Keyring
  • 2 Million
Status: Offline
Joined: Aug 02, 20143 Year Member
Posts: 857
Reputation Power: 104
Slade_Wilson wroteOk, so for the past 7-8 months I've lost 120 pounds on just cardio & 100 push-ups a day. Yesterday I decided to get into lifting so I bought some creatine & mixed 1 teaspoon in my water. Now after my workout, I happen to look at my hands & they were blood red. Why is that?


Can you attach a link to the type of creatine you are using?
#3. Posted:
Gavin-
  • Ninja
Status: Offline
Joined: Nov 02, 20134 Year Member
Posts: 4,200
Reputation Power: 765
I have used creatine for over a year now with nothing happening it could be that it has a side effect on that you should read up on asap or it might be the type of creatine you are using.

Can u post an image of the creatine you are using.
#4. Posted:
Visxal
  • 1K Rainmaker
Status: Offline
Joined: Nov 07, 20152 Year Member
Posts: 2,099
Reputation Power: 212
Motto: #KeepAnimeOutTheShoutbox
Gavin- wroteI have used creatine for over a year now with nothing happening it could be that it has a side effect on that you should read up on asap or it might be the type of creatine you are using.

Can u post an image of the creatine you are using.


and your hand...
#5. Posted:
Slade_Wilson
  • E3 2017
Status: Offline
Joined: Aug 29, 20125 Year Member
Posts: 3,336
Reputation Power: 130
Keyring wrote
Slade_Wilson wroteOk, so for the past 7-8 months I've lost 120 pounds on just cardio & 100 push-ups a day. Yesterday I decided to get into lifting so I bought some creatine & mixed 1 teaspoon in my water. Now after my workout, I happen to look at my hands & they were blood red. Why is that?


Can you attach a link to the type of creatine you are using?


This is the creatine I got:
walmart.com/ip/36210491
#6. Posted:
TastyCashews
  • Gold Member
Status: Offline
Joined: Aug 03, 20125 Year Member
Posts: 350
Reputation Power: 17
Motto: "Cash me in the Technology forums, how bout data?" Kyle is the man!
Exercising can actually reduce blood flow to your hands, making them cooler. This can cause blood vessels in your hands may react by opening wider. This is called hand swelling and is a pretty common with exercise. Once the blood starts flowing again, your hands return to normal. Does this normally do this with out taking creatine and are you working out more when taking it?
#7. Posted:
Mickers
  • Gold Member +
Status: Offline
Joined: Jan 15, 20116 Year Member
Posts: 19,828
Reputation Power: 1306
Weird, used creatine for years with no side effects.

Although mixing it with water is pretty grim, just launch it in your protein shake.
#8. Posted:
TastyCashews
  • Gold Member
Status: Offline
Joined: Aug 03, 20125 Year Member
Posts: 350
Reputation Power: 17
Motto: "Cash me in the Technology forums, how bout data?" Kyle is the man!
Weird, used creatine for years with no side effects.

Side effects aren't very common with creatine. It is a naturally occurring amino acid that would be found in food like fish or meats. Doesn't mean you can't have them, but it would be something like stomach pain and nausea. Personally, I think that's caused by dehydration and it's a good idea to stay hydrated while using it because it pulls water into your muscles.
#9. Posted:
Ryuk
  • Gold Member
Status: Offline
Joined: Feb 11, 20143 Year Member
Posts: 807
Reputation Power: 205
Motto: Apples.
I have actually read an article on this, in some cases creatine has caused what is called a Mono Rash.
The people who experienced this said the symptoms cleared after they stopped using it.

Your best bet is to find another supplement to help with your workout, there are plenty out there.
Fish Oil is an extremely good one.
Also the type of creatine you are using seems to be a cheaper alternative, which is understandable as workout supplements can cost a bomb.

If you are going to go all out in the gym, I would encourage you to spend the extra on a verified, good supplement as you should treat your body as a temple.

I hope the symptoms you have clear, also it should be known that plenty of red meat in your diet is a good substitute for creatine so there are many alternatives.
#10. Posted:
TastyCashews
  • Gold Member
Status: Offline
Joined: Aug 03, 20125 Year Member
Posts: 350
Reputation Power: 17
Motto: "Cash me in the Technology forums, how bout data?" Kyle is the man!

I have actually read an article on this, in some cases creatine has caused what is called a Mono Rash.

You're talking about Creatine Monohydrate rash. A mono rash is caused by Mononucleosis or known as the kissing disease. If it is a Creatine Monohydrate rash, it would be itchy annoying rash along with red bumps found usually over your body. Most people that are affected like this turn out to be allergic to creatine or find out to be something different causing this.
Users browsing this topic: None
Jump to:


RECENT POSTS

HOT TOPICS